# SDR UALA2008120906800

- Difficulty date: December 9, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 25,017 hours, 10,873 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Condition: Disconnected
- Location: Rt Cabin Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD RT CABIN DOOR SLIDE PACK ASSY CONNECTOR BETWEEN CABLE LOOP ASSY AND COVER RELEASE CABLE WAS FOUND DISCONNECTED.  SLIDE REPLACED DUE TO CRACKED MOUNTING LUG.
